# SDR SWIA200211531

- Difficulty date: November 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,862 hours, 21,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 40 AND 41 UNDER CARGO FLOOR CUT ON RT SIDE OF AIRCRAFT IN FRONT AND BEHIND CABLE PULLEYS.  REPLACED RIBS 40 AND 41 IAW 120 SRM 51-10-02.
